Is My Spouse Abusing Kadian?

800-584-3274 Need Help Overcoming Opiate Addiction? We Can Help!

It can be a terrifying thought that someone you love and are extremely close to is abusing a drug like Kadian. Here’s how you can find out if your spouse may be doing just that.

If someone you love is misusing their opioid medication, call 800-584-3274 now to find rehab programs that will suit their needs and allow them to recover safely and effectively.

Signs Your Spouse Is Abusing Kadian

Kadian is the extended-release option for patients being treated with orally administered morphine (National Library of Medicine). While it can be an effective medication for the treatment of pain, those who abuse Kadian put themselves in serious danger of addiction. If you believe your husband or wife may be misusing Kadian, here are some ways to recognize this act.

Abusing Kadian

Being secretive and experiencing mood swings are signs of Kadian abuse.

  • Your spouse is exhibiting secretive behavior, including not wanting to tell you where they are going, where they’ve been, or what they were doing.
  • Your spouse becomes hostile and angry when you bring up their drug use, telling you that nothing is wrong or to stay out of their business.
  • They hide prescription/pill bottles around the house as well as other types of drug paraphernalia including needles.
  • They experience severe side effects of the drug (including chronic constipation, headache, mood swings, etc.) and do not want to ask their doctor for help.
  • They engage in illegal or dangerous activities in order to obtain more of the drug, including
    • Doctor shopping
    • Buying pills online
    • Getting the drug from friends or family members
  • They become very upset or anxious when they are unable to get more of the drug or take their medication when they are supposed to.
  • They crush the drug in order to inject, snort it, or otherwise take it in a way that is different than prescribed.
  • They exhibit the symptoms of opioid intoxication, which, according to the National Library of Medicine, include
    • Altered mental status, including confusion, delirium, euphoria, etc.
    • Nausea
    • Vomiting
    • Small pupils
    • Breathing problems or extremely slow, shallow, or stopped breathing
      • If this occurs, it is important to call 911 immediately, as your spouse may have overdosed on Kadian.

If your spouse exhibits any of these signs or symptoms, it is very likely they are misusing their medication and that they will need help as soon as possible before the side effects of this abuse become more serious.

Is Depression a Possible Side Effect of Kadian?

Talking to Your Spouse About Drug Abuse

It can sometimes be difficult to merely ask someone if they are abusing a dangerous, drug, even if they are someone to whom you are very close. It is very important to avoid blame when talking to your spouse about their potential drug abuse and to stay as calm as possible during the conversation. If you do not feel you can go through it alone, you can also plan an intervention where your loved one’s closest friends and family members can help you get them to understand their need for treatment.

Finding Help Now

If you do believe your spouse is misusing a drug as dangerous as Kadian, it is time to seek help. Call 800-584-3274 today to find safe, affordable treatment.


Contact Us:

Sidebar form

Call NOW to Speak with a Treatment Provider. 800-584-3274

EXPLORE
TREATMENT OPTIONS

Need to Find Safe, Comfortable Treatment? We’re Available 24/7

Request a Call Chat Now

YOU MIGHT LIKE...

Supportive tools for making better life choices.

Call NOW to speak with a opiate drug rehab counselor:

800-584-3274

YOUR TREATMENT MAY BE COVERED!

Call now to find out if FREE TREATMENT is available to you!

  • Cigna
  • Aetna
  • United Health Care
  • Humana
  • BlueCross Blue Shield
  • kaiser Permanent